Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Separable algebras over commutative rings


Author: G. J. Janusz
Journal: Trans. Amer. Math. Soc. 122 (1966), 461-479
MSC: Primary 13.80
DOI: https://doi.org/10.1090/S0002-9947-1966-0210699-5
MathSciNet review: 0210699
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. Buchsbaum, On ramification theory in Noetherian rings, Amer. J. Math. 81 (1959), 749-765. MR 0106929 (21:5659)
  • [2] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 0121392 (22:12130)
  • [3] H. Bass, The Morita theorems, Mimeographed notes, University of Oregon, Eugene, 1962.
  • [4] N. Bourbaki, Algèbre commutative, Hermann, Paris, 1961.
  • [5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [6] S. Chase, D. K. Harrison and A. Rosenberg, Galois theory and cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965). MR 0195922 (33:4118)
  • [7] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [8] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [9] S. Eilenberg and T. Nakayama, On the dimension of modules and algebras. II, Nagoya Math. J. 9 (1955), 1-16. MR 0073577 (17:453a)
  • [10] D. G. Northcott, Introduction to homological algebra, Cambridge Univ. Press, London, 1960. MR 0118752 (22:9523)
  • [11] J.-P. Serre, Corps locaux, Actualités Sci. Ind. No. 1296, Hermann, Paris, 1962. MR 0150130 (27:133)
  • [12] E. Weiss, Algebraic number theory, McGraw-Hill, New York, 1963. MR 0159805 (28:3021)
  • [13] O. Zariski and P. Samuel, Commutative algebra. I, II, Van Nostrand, New York, 1960. MR 0120249 (22:11006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.80

Retrieve articles in all journals with MSC: 13.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0210699-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society